# SDR DXTA2024073100045

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 961 hours, 636 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, M, Y
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE BIRD STRIKE. 300 AGL. RIGHT ENGINE OVERTEMP AND SHUTDOWN AFTER STRIKE. RIGHT ENGINE FADEC AUTO RELIT AFTER 30 SECONDS AND ENGINE CONTINUED TO OPERATE UNTIL RETURN TO KSJC ACCOMPLISHED UNSCHEDULE BIRD STRIKE INSPECTION PER NJA CE-680A AAIP NJA055010, AND THE ONLY EVIDENCE OF A BIRD STRIKE WAS THE ONE THAT WAS INGESTED INTO THE RH ENGINE. NO OTHER / DAMAGES WERE NOTED.
